# SDR SWAA2022012563078

- Difficulty date: January 21, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N8712L
- Make and model: Boeing 737-8
- Aircraft serial: 36930
- Aircraft time: 7,804 hours, 3,395 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Aft Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY FLASHLIGHT FAILED TEST ; / [01] REMOVED AND REPLACED AFT GALLEY I/B FLASH LIGHT AS PER AMM 25-64-00; TEST CHECKS NORMAL.
